Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

(Username)

Member
  • Total Reviews

    0
  • Content Count

    37
  • Joined

  • Last visited

Everything posted by (Username)

  1. Just do a mechanical type of exfoliation like with a toothbrush - those work the best at fading, they rank second after "time"
  2. I've completed an entire course of Accutane about a month ago. Similar to everyone, I was left with (mild) red marks and a few scars. Paid my derm a visit and she prescribed me some gel with an active ingredient of isotretinoin. She said this would greatly REDUCE scarring and red blotches. Could anyone please help me out with what she says? Coz we all know derms are fucking retards sometimes. More like all the time hahaha THANKS! p.s. skin sucks - wish I was born a reptile
  3. It works - if you feel a sting just rinse away immediately
  4. 2 years back I used to regulary tan and my red marks would disappear completely and my skin would look a whole lot better. Now that I have the accutanal sennnssiitive skin, I can't tan and anyways being out in the sun for just one minute makes me a red lobster. Oh well.. 5 more days for my accutane :D:D
  5. (Username)

    I use

    I use a Neutrogena multi-vitamin salycilic acid (sp?) treatment to reduce red marks from past breakouts and clear existing active acne (if they're minor). Anyone else used this or came across it before?
  6. Could someone tell me how they ended accutane? Did they just continue the same dosage the last day? Or did some people think it's smarter to lower the doses the last week perhaps to warn their bodies that accutane is ending? Cheers
  7. Use your logic - it's not a very complicated situation.
  8. Yea this works but not dramatically - I've tried it. Watch out though, I once used nothing but pure lemon juice and I got a really bad acid burn which stung like a bitch.
  9. Hey I'm 70 kgs taking a daily does of 40mg of accutane. I take two 20mg pills a day. I've got one month to finish it off, so is it better to decelerate the dosage so that my body gets used to the lack of isotretinoin? Like I'd start taking 20mg instead, and then start taking 20mg every other day, and slowly get myself off it. Sounds pretty logical to me, is that the right way to go or should I just finish them on 40 mg a day and surprise my body for its lack of isotretinoin?
  10. Don't move out of lovely florida to somewhere else for a skin condition. That's pushing it
  11. Look at you guys... taking a million pills as if they were candy. Don't be an idiot, just overstuff yourself with fruits. Try taking 5 portions a day if you could and you would definitely have sufficient vitamins in your system.
  12. Does anyone else's redmarks come and go? Like they go and you're all happy, then they come back the day after. wtf?
  13. Yea I'm also wondering if this could be used if I'm taking accutane. Anyone?
  14. Where do you buy Glycolic peels from? Are they available in pharmacies? And what's the difference between a Glycolic peel and any other type of peel? I'm showing interest in this area since many people seemed to get rather effective results with this stuff. Cheers.
  15. Yes I'm still on tane. I apply differin once before bedtime. I had no orange peel effect, but I think it would help rid that coz bottom line is differin makes you white.
  16. This might sound slightly off-topic, but here we go. For about four years now, I've had this sick habit of peeling my lips. I'd either bite the scaley skin off it till I bleed, or peel it off. The habit only got much worse after getting on tane, as my lips were excessively dry. I used various lip treatement products, they work but don't suppress my habit. Does anyone know of a way to quit this? It especially sucks if I wanna kiss someone, its all either prickly or bloody. Sick, i know. Any he
  17. Hey Lucky Girl! I've been on 40mg of (ro)accutane as well, and although the pills were doing a great job at fading the red marks, it was doing it at a rather slow rate. My derm advised me to get on with Differin, and I was very pleased. It's so gentle and effective, and you shouldn't have to worry about things like initial breakout so forth. I recommend you go for it, but advise that it does cause drying. I think drying your skin out is a great way to fade marks, but that's my opinion. Go for it
  18. Ooooh I'm an expert at this! Okay I've been on accutane since Janurary. I didn't give a damn and continued to drink my usual way, then I noticed that I clearly developped a high intolerance to drinking. Alcohol would make me cringe and puke all the time if I had a large gulp. I'm such a pussy drinker now, in a way it's good, but it's bad in another way too. Does anyone know if this subsides?
  19. Hmm.. well I'm just intentionally drying my skin and, frankly, when I wake up in the morning I feel like shit coz I'm all scaley and flakey. But I don't care honestly because really red marks are a pain in the ass. It's better going through a scaley face phase then go through a hella long time with red marks that are, IMO, more annoying than acne! There are plenty of skin agents that supply nutrients but have a drying effect, so having dry skin does not foresake loss of nutrients.
  20. Hey all... So this is semi-acne related in some way, and I didn't exactly know where to post this up but.. Do any men (or maybe even women) have a few hair strays above their beards that reaches up to the cheeks; an area where acne has been there and the skin is sensitive? Well, how do you get rid of those? Hey this is a forum about getting a perfect face isn't it?!
  21. I don't like paris hilton either but I must admit, alongside with many others, that acne really does disgust me too!
  22. Hmm... then I highly doubt it's an accutane effect. As for depression, does anyone ever feel depressed but doesn't know whether to blame the accutane or to blame the situation one is facing?
  23. It does. I've been on differein for a while and it has helped a lot.
  24. To dramatically fade red marks, all I did was make my skin dry. Never moisturize! Wash your face with soap to dry it out, and possibly use drying-agent topicals. Your skin will become scaley for about a week and fade the red marks along. It works, and it's simple.
×